A New Approach to Simple Modules for Preprojective Algebras

Crawley-Boevey WW, Hubery A (2020)
ALGEBRAS AND REPRESENTATION THEORY 23(4): 1849-1860.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The work of the first author on the moment map for representations of quivers included a classification of the possible dimension vectors of simple modules for deformed preprojective algebras. That classification was later used to solve an additive analogue of the Deligne-Simpson problem. The last step in the proof of the classification involved some general position arguments; here we give a new approach which avoids such arguments.
Stichworte
Quiver representation; Preprojective algebra; Deligne-Simpson problem
Erscheinungsjahr
2020
Zeitschriftentitel
ALGEBRAS AND REPRESENTATION THEORY
Band
23
Ausgabe
4
Seite(n)
1849-1860
ISSN
1386-923X
eISSN
1572-9079
Page URI
https://pub.uni-bielefeld.de/record/2945443

Zitieren

Crawley-Boevey WW, Hubery A. A New Approach to Simple Modules for Preprojective Algebras. ALGEBRAS AND REPRESENTATION THEORY. 2020;23(4):1849-1860.
Crawley-Boevey, W. W., & Hubery, A. (2020). A New Approach to Simple Modules for Preprojective Algebras. ALGEBRAS AND REPRESENTATION THEORY, 23(4), 1849-1860. doi:10.1007/s10468-019-09916-1
Crawley-Boevey, W. W., and Hubery, A. (2020). A New Approach to Simple Modules for Preprojective Algebras. ALGEBRAS AND REPRESENTATION THEORY 23, 1849-1860.
Crawley-Boevey, W.W., & Hubery, A., 2020. A New Approach to Simple Modules for Preprojective Algebras. ALGEBRAS AND REPRESENTATION THEORY, 23(4), p 1849-1860.
W.W. Crawley-Boevey and A. Hubery, “A New Approach to Simple Modules for Preprojective Algebras”, ALGEBRAS AND REPRESENTATION THEORY, vol. 23, 2020, pp. 1849-1860.
Crawley-Boevey, W.W., Hubery, A.: A New Approach to Simple Modules for Preprojective Algebras. ALGEBRAS AND REPRESENTATION THEORY. 23, 1849-1860 (2020).
Crawley-Boevey, William Walstan, and Hubery, Andrew. “A New Approach to Simple Modules for Preprojective Algebras”. ALGEBRAS AND REPRESENTATION THEORY 23.4 (2020): 1849-1860.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar